Alert archive / Wyoming / High Wind Warnings in 2008

High Wind Warning 42, NWS Cheyenne, WY

December 1, 2008

NWS Cheyenne, WY issued this high wind warning at Dec 1, 2008, 2:20 PM MST. It took effect at Dec 1, 2008, 11:00 PM MST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 1, 2008, 2:20 PM MST (21:20 UTC)
In effect from
Dec 1, 2008, 11:00 PM MST
Expired
Dec 2, 2008, 11:00 AM MST
In force
12 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KCYS 012120
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
220 PM MST MON DEC 1 2008

...VERY STRONG WINDS WILL DEVELOP OVER PARTS OF SOUTHEAST
WYOMING TONIGHT AND CONTINUE THROUGH MIDDAY TUESDAY...

.WEST WINDS WILL GUST TO AS HIGH AS 65 MPH BY MIDNIGHT IN 
PARTS OF EASTERN AND NORTHERN CARBON COUNTY. THE STRONG WINDS
WILL CONTINUE OVER THAT AREA THROUGH MIDDAY TUESDAY. THE 
STRONG WINDS WILL BE CAUSED BY A LARGE DIFFERENCE IN PRESSURE
NEAR THE SURFACE OVER THE REGION ALONG WITH STRONG WINDS IN THE
UPPER ATMOSPHERE

WYZ064-066-067-012230-
/O.CAN.KCYS.HW.A.0019.081202T0600Z-081202T2300Z/
NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE-
INCLUDING THE CITIES OF...GARRETT...BUFORD...HORSE CREEK...
WHEATLAND...GUERNSEY
220 PM MST MON DEC 1 2008

...HIGH WIND WATCH IS CANCELED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELED THE HIGH
WIND WATCH. 

ALTHOUGH IT WILL BE WINDY OVER THE LARAMIE RANGE AND PLATTE
COUNTY...THE WINDS WILL GENERALLY REMAIN JUST BELOW HIGH WIND
WARNING CRITERIA LATER TONIGHT AND TUESDAY. WEST WINDS WILL
GUST AS HIGH AS 50 MPH DURING THAT TIME.  

$$

WYZ062-063-020630-
/O.UPG.KCYS.HW.A.0019.081202T0600Z-081202T2300Z/
/O.NEW.KCYS.HW.W.0042.081202T0600Z-081202T1800Z/
NORTH CARBON-SNOWY RANGE-
INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...CENTENNIAL
220 PM MST MON DEC 1 2008

...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 11 AM
MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST
TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

WEST WINDS WILL INCREASE BY MIDNIGHT OVER PARTS OF THE EAST
PART OF CARBON COUNTY. THE STRONG WINDS WILL THEN PERSIST THROUGH
MIDDAY TUESDAY. THE WINDS FROM MIDNIGHT TONIGHT THROUGH MIDDAY
TUESDAY WILL BE SUSTAINED AT 35 TO 45 MPH WITH GUSTS TO 65 MPH.
THE WINDS WILL BE THE STRONGEST IN THE ARLINGTON AREA AND THE
INTERSTATE 80 CORRIDOR BETWEEN THE ALBANY AND CARBON COUNTY
LINE AND WALCOTT JUNCTION. 

TRAVELERS WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES IN THE
WARNING AREA SHOULD BE PREPARED FOR THE STRONG WINDS AND SUDDEN
GUSTS. BEFORE LEAVING...BE SURE TO CHECK THE LATEST WEATHER
INFORMATION AND FORECAST.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...PLEASE DIAL
5 1 1.

$$

WEILAND
4 follow-up statements
000 
WWUS75 KCYS 020514
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1014 PM MST MON DEC 1 2008

...VERY STRONG WINDS WILL DEVELOP OVER PARTS OF SOUTHEAST WYOMING
TONIGHT AND CONTINUE THROUGH MIDDAY TUESDAY...

.WEST WINDS WILL GUST TO AS HIGH AS 65 MPH AFTER MIDNIGHT IN PARTS
OF EASTERN AND NORTHERN CARBON COUNTY. THE STRONG WINDS WILL 
CONTINUE OVER THAT AREA THROUGH MIDDAY TUESDAY. THE WINDS WILL BE 
CAUSED BY A LARGE DIFFERENCE IN SURFACE PRESSURE OVER THE REGION... 
ALONG WITH STRONG WINDS IN THE UPPER ATMOSPHERE.

WYZ062-063-021800-
/O.CON.KCYS.HW.W.0042.081202T0600Z-081202T1800Z/
NORTH CARBON-SNOWY RANGE-
INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...CENTENNIAL
1014 PM MST MON DEC 1 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY. 

WEST WINDS WILL INCREASE AFTER MIDNIGHT OVER PARTS OF CARBON COUNTY. 
THE STRONG WINDS WILL THEN PERSIST THROUGH MIDDAY TUESDAY. THE WINDS 
WILL BE SUSTAINED AT 35 TO 45 MPH WITH GUSTS OF 60 TO 65 MPH. THEY 
WILL BE STRONGEST ALONG THE INTERSTATE 80 CORRIDOR BETWEEN THE 
ALBANY AND CARBON COUNTY LINE AND WALCOTT JUNCTION...AND ESPECIALLY 
STRONG IN THE ARLINGTON AREA.

TRAVELERS WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES IN THE
WARNING AREA SHOULD BE PREPARED FOR THE STRONG WINDS AND SUDDEN
GUSTS. BEFORE LEAVING...BE SURE TO CHECK THE LATEST WEATHER
INFORMATION AND FORECAST.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED.  
FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA... 
DIAL 5 1 1.

$$
000 
WWUS75 KCYS 021137
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
437 AM MST TUE DEC 2 2008

...LOCALLY STRONG WINDS EXECTED TO CONTINUE OVER PARTS OF
SOUTHEAST WYOMING THIS MORNING...

.STRONG WESTERLY WINDS SHOULD PERSIST OVER PARTS OF EASTERN AND
NORTHERN CARBON COUNTY THIS MORNING. THE WINDS WILL BE CAUSED BY
A LARGE DIFFERENCE IN SURFACE PRESSURE OVER THE REGION.

WYZ062-063-021800-
/O.CON.KCYS.HW.W.0042.000000T0000Z-081202T1800Z/
NORTH CARBON-SNOWY RANGE-
INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...CENTENNIAL
437 AM MST TUE DEC 2 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING. 

WEST WINDS OF 25 TO 35 MPH WILL PERSIST OVER PARTS OF CARBON
COUNTY MAINLY THIS MORNING. A FEW GUSTS AROUND 55 MPH ARE POSSIBLE 
WITH THE STRONGEST WINDS ALONG THE INTERSTATE 80 CORRIDOR BETWEEN
THE ALBANY AND CARBON COUNTY LINE AND WALCOTT JUNCTION...AND
ESPECIALLY STRONG IN THE ARLINGTON AREA.

TRAVELERS WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES IN THE
WARNING AREA SHOULD BE PREPARED FOR THE STRONG WINDS AND SUDDEN
GUSTS. BEFORE LEAVING...BE SURE TO CHECK THE LATEST WEATHER
INFORMATION AND FORECAST.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS
EXPECTED. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND
NEBRASKA... DIAL 5 1 1.

$$
000 
WWUS75 KCYS 021224
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
524 AM MST TUE DEC 2 2008

...LOCALLY STRONG WINDS EXPECTED TO CONTINUE OVER PARTS OF
SOUTHEAST WYOMING THIS MORNING...

.STRONG WESTERLY WINDS SHOULD PERSIST OVER PARTS OF EASTERN AND
NORTHERN CARBON COUNTY AS WELL AS SOUTHERN PLATTE COUNTY THIS
MORNING. THE WINDS WILL BE CAUSED BY A LARGE DIFFERENCE IN
SURFACE PRESSURE OVER THE REGION.

WYZ067-021800-
/O.EXA.KCYS.HW.W.0042.000000T0000Z-081202T1800Z/
PLATTE-
INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY
524 AM MST TUE DEC 2 2008

...HIGH WIND WARNING IN EFFECT UNTIL 11 AM MST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 11 AM MST THIS MORNING. 

STRONG WINDS HAVE DEVELOPED OVER SOUTHERN PLATTE COUNTY THIS MORNING
WITH THE STRONGEST WINDS IN THE FAVORED AREAS BETWEEN CHUGWATER
AND WHEATLAND. WIND GUSTS IN EXCESS OF 60 MPH ARE EXPECTED IN THIS
AREA THIS MORNING BEFORE DIMINISHING SOME BY THIS AFTERNOON.

TRAVELERS WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES IN THE
WARNING AREA SHOULD BE PREPARED FOR THE STRONG WINDS AND SUDDEN
GUSTS. BEFORE LEAVING...BE SURE TO CHECK THE LATEST WEATHER
INFORMATION AND FORECAST.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS
EXPECTED. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND
NEBRASKA... DIAL 5 1 1.

$$

WYZ062-063-021800-
/O.CON.KCYS.HW.W.0042.000000T0000Z-081202T1800Z/
NORTH CARBON-SNOWY RANGE-
INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...CENTENNIAL
524 AM MST TUE DEC 2 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING. 

WEST WINDS OF 25 TO 35 MPH WILL PERSIST OVER PARTS OF CARBON
COUNTY MAINLY THIS MORNING. A FEW GUSTS AROUND 55 MPH ARE
POSSIBLE WITH THE STRONGEST WINDS ALONG THE INTERSTATE
80 CORRIDOR ESPECIALLY IN THE ARLINGTON AREA.

TRAVELERS WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES IN THE
WARNING AREA SHOULD BE PREPARED FOR THE STRONG WINDS AND SUDDEN
GUSTS. BEFORE LEAVING...BE SURE TO CHECK THE LATEST WEATHER
INFORMATION AND FORECAST.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS
EXPECTED. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND
NEBRASKA... DIAL 5 1 1.

$$
000 
WWUS75 KCYS 021829
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1129 AM MST TUE DEC 2 2008

...THE INITIAL HIGH WIND WARNING EXPIRED AT 1100 AM MST AND
STRONG WINDS WILL CONTINUE INTO THE EARLY AFTERNOON HOURS...

.THE INITIAL HIGH WIND WARNING EXPIRED AT 1100 AM MST. HOWEVER...
STRONG WINDS WILL CONTINUE INTO THE EARLY AFTERNOON HOURS SO A
NEW HIGH WIND WARNING WILL BE ISSUED SHORTLY.

WYZ062-063-067-021930-
/O.EXP.KCYS.HW.W.0042.000000T0000Z-081202T1800Z/
NORTH CARBON-SNOWY RANGE-PLATTE-
INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...CENTENNIAL...
WHEATLAND...GUERNSEY
1129 AM MST TUE DEC 2 2008

...HIGH WIND WARNING HAS EXPIRED...

THE INITIAL HIGH WIND WARNING IS NO LONGER IN EFFECT. HOWEVER...A
NEW HIGH WIND WARNING WILL BE ISSUED SHORTLY WHICH WILL EXTEND
UNTIL 300 PM MST. 


$$

RUBIN

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Dec 1, 1:55 PM MST, 25 minutes earlier.

Area forecast discussion, Dec 1, 1:55 PM MST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
155 PM MST MON DEC 1 2008

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT...
UPPER LOW CURRENTLY OFF THE PACIFIC NORTHWEST COAST WILL FILL AS IT
MOVES SOUTHEAST AND ACROSS THE CWA THROUGH 12Z WEDNESDAY.  AT 18Z...
THE FEATURE WAS CLOSE TO THE MODEL POSITION.  IN FACT...MODELS ARE
QUITE SIMILAR DURING THAT TIME AND MOVE THE TROUGH AXIS JUST EAST OF
THE CWA BETWEEN 06Z AND 12Z.  INITIALLY THE MAIN ISSUE FOR THIS PART
OF THE FORECAST WILL BE THE POTENTIAL FOR STRONG WINDS LATER TONIGHT
AND WEDNESDAY MORNING ALONG AND WEST OF THE LARAMIE RANGE.  THE LOW
LEVEL HEIGHT DIFFERENCE BETWEEN KCPR AND KCAG DO INCREASE TO BETWEEN
60 AND 65 METERS BY 06Z AND PERSIST THROUGH ABOUT 15Z.  HOWEVER...
THE VALUES ARE TRENDING DOWN FROM THE 00Z MODELS RUNS.  THE FORECAST
700 MB WINDS ARE BETWEEN 40 AND 50 KNOTS FOR THE TIME IN QUESTION
AND THE SURFACE PRESSURE GRADIENT DOES INCREASE IN RESPONSE TO THE
APPROACH OF THE CANADIAN POLAR COLD FRONT.  LOOKING AT THE FROUDE
NUMBER FOR THE EVENT YIELDS VALUES BETWEEN .7 AND .8 WHICH IS LOWER
THAN THE FAVORED 1.  IT SEEMS LIKE THE EVENT WILL BE MARGINAL FOR
THE WEST PART OF THE CWA.  FOR NOW HAVE DROPPED THE WATCH FOR THE
LARAMIE RANGE AND PLATTE COUNTY.  WAS PLANNING ON DROPPING THE
WATCH IN ALL AREAS...BUT KARL WINDS HAVE BEEN GUSTING TO AROUND 50
MPH ALL DAY AND WINDS SHOULD BE STRONGER LATER TONIGHT AND WEDNESDAY
MORNING.  SO HAVE UPGRADED THE WATCH TO A WARNING TO INCLUDE MAINLY
THE KARL AREA BETWEEN 06Z AND 18Z.  THE OTHER FORECAST ISSUES WILL
BE THE PASSAGE OF THE CANADIAN POLAR COLD FRONT WHICH WILL BE AIDED
IN ITS SOUTHERN PUSH BY THE SHORTWAVE TROUGH MOVING ACROSS THE
CENTRAL ROCKIES.  MODELS AGAIN ARE SIMILAR IN THE TIMING OF THE
FRONT AS IT ENTERS THE FAR NORTH PART OF THE CWA AROUND 18Z AND THEN
THROUGH THE ENTIRE CWA BY 03Z.  TEMPERATURES WILL DROP QUICKLY WITH
FRONTAL PASSAGE AND WINDS WILL SHIFT TO THE NORTH WITH GUSTS UP TO
35 MPH.  MODELS CONTINUE TO INDICATE GOOD MID LEVEL FRONTOGENESIS
ALONG AND BEHIND THE FRONT AND ALONG THE THE LEFT EXIT REGION OF
THE 300 MB JET WILL PROVIDE GOOD SYNOPTIC LIFT.  MOISTURE WILL ALSO
INCREASE BEHIND THE FRONT.  THE FAVORABLE MOISTURE AND LIFT PER
TIME HEIGHT SECTIONS LAST FOR A 4 TO 8 HOUR PERIOD AND THAT IS
WHERE THE MORE SIGNIFICANT ACCUMULATING SNOW WILL TAKE PLACE TUESDAY
NIGHT.  HAVE INCREASED POPS TO THE LIKELY CATEGORY AND INCREASED
SNOWFALL AMOUNTS AS WELL FOR THAT TIME TO 1 TO 3 INCHES.
HOWEVER...THE AMOUNTS ARE STILL SHY OF THE HPC AMOUNTS AND LATER
SHIFT MAY HAVE TO BUMP UP AMOUNTS SOME.

.LONG TERM...WEDNESDAY THROUGH MONDAY DECEMBER 8TH...

WEDNESDAY...PREFER WETTER GFS SOLUTION OVER DRIER NAM BASED ON
TYPICALLY BETTER PERFORMANCE FROM THE GFS IN NORTHWEST FLOW SYNOPTIC
SITUATIONS AND WITH THE BAROCLINIC BAND PRESENT OVER OUR COUNTIES.
SNOW CHANCES EXPECTED TO DECREASE DURING THE DAY AS LIFT WANES. WITH
COLD AIR BANKED UP TO THE LARAMIE RANGE AND CLOUD COVER...COLDER GFS
MOS HIGHS LOOK BEST.

THURSDAY...NEXT SHORTWAVE TROUGH DIPS DOWN ACROSS WYOMING. BOTH NAM
AND GFS PAINT SCATTERED SNOW SHOWERS ACROSS THE SOUTHERN HALF OF OUR
COUNTIES WHICH LOOKS REASONABLE. CLOUDS AND PRECIPITATION WILL MAKE
FOR A COLD DAY.

FRIDAY...HEIGHTS ALOFT WILL RISE WITH WINDS BACKING TO NORTHWEST
ALOFT. THIS WILL PRODUCE WEST LOW LEVEL WINDS WITH STRENGTHENING
GRADIENTS PRODUCING A WINDY DAY. WARMER TEMPERATURES ON TAP WITH
HIGHS IN THE 30S AND 40S WITH 1000-500 MB THICKNESSES NEAR 5520
METERS.

SATURDAY...THE WARMING TREND WILL CONTINUE AS HEIGHTS ALOFT RISE AND
FLOW ALOFT BACKS TO A MORE NORTHWEST DIRECTION. HIGH TEMPERATURES IN
THE 40S WITH 1000-500 MB THICKNESSES NEAR 5550 METERS.

SUNDAY...FLOW ALOFT BACKS TO WEST SOUTHWEST INDUCING WARMING
TEMPERATURES WITH HIGHS IN THE 40S AND 50S AS 1000-500 MB
THICKNESSES RISE TO NEAR 5550 METERS.

MONDAY...A COLDER DAY IN THE WAKE OF A PASSING COLD FRONT. WILL GO
WITH GFS MOS HIGH TEMPERATURES ALTHOUGH HIGHS MAY BE COLDER IF GFS
1000-500 MB THICKNESSES NEAR 5280 METERS PAN OUT. ISOLATED TO
SCATTERED MOUNTAIN SNOW SHOWERS REASONABLE WITH LIMITED LOW AND MID
LEVEL MOISTURE.   RUBIN

&&

.AVIATION...VFR CONDITIONS WILL CONTINUE OVER THE CWA THROUGH TUESDAY
OVER THE CWA.  WEST WINDS WILL INCREASE BY 06Z ALONG AND WEST OF THE
LARAMIE RANGE AND CONTINUE FOR MUCH OF TUESDAY.  OVER PARTS OF
EASTERN CARBON COUNTY...THE WINDS WILL GUST TO 50 KNOTS DURING THAT
TIME.  MOUNTAIN WAVE ACTIVITY IS POSSIBLE TO THE LEE OF THE SNOWY
RANGE LATER TONIGHT AND WEDNESDAY MORNING.  A COLD FRONT WILL MOVE
FROM NORTH TO SOUTH ACROSS THE CWA TUESDAY AFTERNOON AND EVENING.
BEHIND THE FRONT...WINDS WILL SHIFT TO NORTHERLY WITH GUSTS TO 30
KNOTS AND MVFR CEILINGS AND VISIBILITIES IN LIGHT SNOW WILL RAPIDLY
DEVELOP.  TO THE EAST OF THE LARAMIE RANGE...IFR CONDITIONS ARE
LIKELY BY 06Z WEDNESDAY.  FOR SEVERAL HOURS BEHIND THE FRONT...CLEAR
ICING WILL BE A CONCERN UP TO 700 MB AND WILL QUICKLY CHANGE TO
MORE RIME ICING AS TEMPERATURES FALL.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING FOR PARTS OF SOUTH CENTRAL WYOMING FROM LATE
     THIS EVENING THROUGH TUESDAY MORNING.  ZONES 62..63.
NE...NONE.

&&

SHORT TERM/AVIATION...WEILAND
LONG TERM...RUBIN
Hazardous weather outlook, Dec 1, 10:03 AM MST, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1003 AM MST MON DEC 1 2008

NEZ001>003-019>021-054-055-WYZ059>070-021200-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-
SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-
PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
1003 AM MST MON DEC 1 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

WEST WINDS WILL GUST AS HIGH AS 50 MPH THROUGH THE AFTERNOON OVER
EASTERN AREAS OF CARBON COUNTY.

OTHERWISE...WEST WINDS WILL STRENGTHEN TONIGHT ACROSS MUCH OF THE
REST OF SOUTHEAST WYOMING. A HIGH WIND WATCH HAS BEEN ISSUED TONIGHT
THROUGH TUESDAY FOR THE SNOWY AND LARAMIE RANGES...NORTHERN CARBON
COUNTY...AND PLATTE COUNTY. WIND SPEEDS OF 30 TO 40 MPH WITH GUSTS
IN EXCESS OF 60 MPH WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG WEST WINDS WILL CONTINUE THROUGH TUESDAY. A FRONT WILL
BRING LIGHT SNOW AND COOL TEMPERATURES TO THE REGION TUESDAY
NIGHT AND WEDNESDAY...AND AGAIN ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WEILAND

In the hours before

Special weather statement, Dec 1, 9:59 AM MST, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
959 AM MST MON DEC 1 2008

WYZ061>063-020000-
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW...
CENTENNIAL
959 AM MST MON DEC 1 2008

,,,VERY WINDY OVER PARTS OF EASTERN CARBON COUNTY THROUGH THE
AFTERNOON...

WEST WINDS WILL CONTINUE TO GUST TO AROUND 50 MPH THROUGH THE
AFTERNOON OVER EASTERN PARTS OF CARBON COUNTY. THIS AREA
INCLUDES THE CITIES OF ARLINGTON...MEDICINE BOW AND HANNA.
THE STRONGEST WIND GUST REPORTED SO FAR THIS MORNING HAS
BEEN 53 MPH AT ARLINGTON AROUND 9 AM.

PEOPLE TRAVELING ON INTERSTATE 80 BETWEEN LARAMIE AND RAWLINS
THROUGH THE AFTERNOON SHOULD BE PREPARED FOR THE STRONG
WINDS AND SUDDEN GUSTS.  THOSE WITH HIGH PROFILE OR LIGHTWEIGHT
VEHICLES IN THAT AREA WILL BE ESPECIALLY AFFECTED BY THE WINDY
WEATHER.

WEILAND

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 3:50 AM MSTHigh Wind WatchCYS11 hr

Nearby

High Wind Warnings in Wyoming, 2008Every high wind warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.